# SDR AALA201801039001

- Difficulty date: December 29, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 4,309 hours, 1,735 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ANNUNCIATOR ILLUMINATED DURING CRUISE ALTITUDE,  THREE HOURS INTO FLIGHT.  STAYED ON FOR THREE SECONDS AND THEN EXTINGUISHED.   MASTER CAUTION CAME ON ALONG WITH OVERHEAD ANNUNCIATOR ON FIRST OFFICER`S SIX PACK.  FIRST CLASS LAVATORY ANNUNCIATOR ON FLIGHT ATTENDANTS PANEL AND FIRST CLASS LAVATORY SMOKE DETECTOR CHIME ACTIVATED FOR THE SAME THREE SECONDS.  NO EVIDENCE OF SMOKE IN THE FIRST CLASS LAVATORY. ACCOMPLISHED A TEST OF THE LAVATORY SMOKE DETECTOR IAW AMM 26-14-00. TEST PASSED.
